# SDR AALA202406034133

- Difficulty date: April 17, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725245320200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING DRY BAY BOTTOM SKIN PANEL UPPER SURFACE AT RIB 5 BETWEEN STRINGERS 2 AND 3. REPAIRED SKIN PANEL PER EA 354706.
